# SDR DXTA200601641

- Difficulty date: October 8, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 5,134 hours, 3,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 80362
- Part serial: 1235
- Condition: Inoperative
- Location: Mlg
- Part time: 5,134 hours, 3,148 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION GEAR INDICATION WAS THREE RED WITH A FLASHING HANDLE.  GEAR HANDLE WAS CYCLED WITH NO CHANGE TO GEAR INDICATION.  PUTTING GEAR HANDLE IN DOWN POSITION RESULTED IN A NORMAL GEAR INDICATION.  ALL SYSTEMS APPEAR NORMAL.  REPLACED LT MAIN GEAR DOOR ACTUATOR PROXIMITY SWITCH WITH A NEW UNIT IAW F2000 MM 32-600.  OPS + LEAK CHECK GOOD.
